# SDR USAA2012091700052

- Difficulty date: August 20, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - VERTICAL STABILIZER HINGE FITTING NR 7 AT STATION 561 HAS EXCESSIVE PLAY.  REMOVED AND REPLACED HINGE FITTING IAW A319 SRM 51-72-11 AND AMM 55-36-41-0001-A.
